Biquasilinear Functionals on Quasilinear Spaces and Some Related Results

Yükleniyor...
Küçük Resim

Tarih

2020

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

Öz: In this paper, we will present the notion of the biquasilinear functional which is a new concept of quasilinear functional analysis. Just like bilinear functional, the notions of a biquasilinear functional and a quadratic form will not need to have the constitution of an inner product quasilinear space. We were able to define these functionals in any quasilinear space. After giving this new notion, we discuss some examples and prove some theorems for considerable exercises to the theory of biquasilinear functionals in Hilbert quasilinear spaces.

Açıklama

Anahtar Kelimeler

Kaynak

Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi

WoS Q Değeri

Scopus Q Değeri

Cilt

13

Sayı

1

Künye

BOZKURT H, YILMAZ Y (2020). Biquasilinear Functionals on Quasilinear Spaces and Some Related Results. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 13(1), 95 - 104. 10.18185/erzifbed.664675